# SDR CA981230052

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Cabin
- Part time: 5,963 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT ABOUT 290 KNOTS AND 8,000 FEET, THE CREW RECEIVED A MASTER CAUTION DOOR HANDLE WARNING AND SUBSEQUENTLY A MASTER WARNING FOR PASSENGER DOOR, AND AN AURAL WARNING.  DOOR FOUND OUT OF RIG.   PART TC:  5,388.
